Document Type

Article

Publication Date

2014

Publication Source

Fractional Calculus and Applied Analysis: An International Journal for Theory and Applications

Abstract

Let b > 0. Let 1 < α ≤ 2. The theory of u 0-positive operators with respect to a cone in a Banach space is applied to study the conjugate boundary value problem for Riemann-Liouville fractional linear differential equations D 0+α u + λp(t)u = 0, 0 < t < b, satisfying the conjugate boundary conditions u(0) = u(b) = 0. The first extremal point, or conjugate point, of the conjugate boundary value problem is defined and criteria are established to characterize the conjugate point. As an application, a fixed point theorem is applied to give sufficient conditions for existence of a solution of a related boundary value problem for a nonlinear fractional differential equation.

Inclusive pages

855-871

ISBN/ISSN

1311-0454

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

17

Volume

17

Issue

3

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS